# SDR QXEA200700109

- Difficulty date: January 26, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 14,202 hours, 14,357 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Broken
- Location: Door Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDX FLIGHT NR 2423: FUSELAGE DOOR WARNING LIGHT ILLUMINATED PASSING 17,500 MSL AT 5.0 PSID.  SERVICE DOOR RIGHT REAR WAS PROBLEM.  DOOR WARNING LIGHT REMAINED ON UNTIL LEVEL 10,000 MSL AT 3.5 PSID.  LIGHT REMAINED ON AND STEADY UNTIL LANDING.  MAINTENANCE REPAIRED BROKEN WIRE AT AFT SERVICE DOOR HINGE.  OPS CHECK NORMAL IAW AMM 31-62-00-710-801 AND SUBTASK 31-62-00-701-801(A) ITEM 4 AND (B).  NO OTHER DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
